Can you mix ibuprofen and robitussin?

Can you mix ibuprofen and robitussin?

Combination of Motrin and Robitussin drugs is safe for adults and children. While no child younger than age four should be given cough and cold medicines, the Food and Drug Administration has approved combination drugs that mix ibuprofen (the active ingredient in Motrin) and dextromethorphan and/or pseudoephedrine

Can you take ibprofen and NyQuil together? NyQuil and Advil (ibuprofen) can be safely together, but it may not be necessary as NyQuil already contains the pain reliever acetaminophen (which is the active ingredient in Tylenol).

Can you take baclofen and ibuprophen together? Yes, you can. there are no drug interactions and this combo is often recommended in myofascial pain syndrome. HealthTap does not provide medical advice, diagnosis, or treatment. For these services, please use HealthTap Prime or Concierge . See Additional Information .

Can you take Motrin and Benadryl together? Benadryl (diphenhydramine) can safely be taken with Motrin (ibuprofen) and there is no interaction between the two medications. Motrin PM actually contains both of these medications in a single dose (ibuprofen 200 mg & diphenhydramine 38 mg).

Can I take Advil everyday?

Can I take Advil everyday? The maximum amount of ibuprofen for adults is 800 milligrams per dose or 3200 mg per day (4 maximum doses of 800 mg every 6 hours). However, use only the smallest amount of ibuprofen (Advil) needed to get relief from your pain, swelling, or fever.

Is it safe to take ibuprofen and acetaminophen together? Generally, it’s safe to take acetaminophen and ibuprofen together, but you’ll want to pay close attention to how much you take of each medication. The key to safely taking acetaminophen and ibuprofen is knowing how much you’re taking at a time and how often.

Can ibuprofen and acetaminophen be combined? You can take ibuprofen and acetaminophen at the same time. Just make sure to not take more than the recommended dose. Some people experience some stomach or abdominal pain when taking the two medications together. In this case, it’s better to alternate when you take each medication.